# SDR A6WA202105287791

- Difficulty date: May 28, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 39,791 hours, 38,370 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Mach Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

MACH TRIM STAB TRIM CASS MESSAGES IN FLT. C/W QRH, MESSAGES REMAINED.    OCCURRED DURING CRUISE AFTER NORMAL TAKE OFF. C/W QRH AND SET FLAPS TO 20. CONTROLS DIFFICULT TO MOVE BUT FELT SAFE TO PROCEED. LANDED WITHOUT ISSUES, SMOOTH LANDING BUT DID DECLARE AN EMERGENCY AS PRECAUTION BEFORE  LANDING.   AIRCRAFT REMOVED FROM SERVICE.  R&R PITCH DISCONNECT SWITCH IAW AWAC SUP 10-048C OPS CHECKS GOOD.
